# SDR SWIA202163033

- Difficulty date: October 22, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 46,142 hours, 39,408 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT AILERON IS GOUGED ON THE FWD AREA OF THE RIB @STA 302.649     (C-CHECK RO 12/04/2021)     REMOVED AND INSTALLED NEW RIB P/N CC670-13025-2, REF. MHIRJ 200 DWG. CC670-13000, REV. D, CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-13. SEE CONTINUATION CARD FOR DETAILS
